# SDR DALA2017061504744

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALIZED SKIN AT LT AND RT SIDE OF RUDDER. METALIZED SKIN WAS REPAIRED IAW ER/A 092613, REV C AND SRM 51-70-1A, PAR 23.
